Journal of Siberian Federal University. Mathematics & Physics / An Identification Problem of Source Function in the Burgers-type Equation

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics: 2012, Vol. 5, Issue 4
Authors
Belov, Yuri Ya.; Korshun, Kirill V.
Contact information
Belov, Yuri Ya. : e-mail: ; Korshun, Kirill V. :
Keywords
inverse problem; Burgers' equation; boundary-value problem; approximation
Abstract

An identification problem of source function in the Burgers-type equation is considered. Given problem is investigated in Cauchy and boundary-value cases. Sufficient conditions for existence and uniqueness of solution are obtained.

Pages
497-506
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/3101